# SDR UALA2011070503297

- Difficulty date: July 3, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 31,913 hours, 14,160 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  NR 1 ENGINE HAS A 1 1-2 TEAR IN ACOUSTIC LINING AT THE APPROX 4 O'CLOCK POSITION.  SAMC TEXT: LCL CO MAINT REPORTS: ENG1 INLET COWL (NOSE COWL) WIRE MESH HAS A TEAR APPROX.1.250 INCHES AT 7 O'CLOCK.  DAMAGE IS WITHIN CARRY FORWARD LIMIT OF MT71-006 PAGE 2 ITEM 7 FOR 50 HRS, NEED TO COMPLY WITH ITEM 7 DAILY TO ENSURE DAMAGE IS STILL WITHIN LIMTS OF PARA 7. FYI, "D" FOR DAILY CHECK IN METER FIELD.  RPR'D PER MT 71-006.
